# SDR YENA2019102940625

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 58,178 hours, 20,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1348, SJU-DCA. FWD BULKHEAD AT 1ABC RED EMER LIGHT ASSY BURNT OUT; RELAMPED PER AMM 33-51-18. OP CHK GOOD. OK FOR SVC.
